It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Genn]Retin-A truly can wreck havoc! :mad:

What strength Retin-A are you using? Most people should start out with the .5% rather than the 1%... My dr. also recommended using it every 3 days for a while, until my face got used to it (which never really happened.)

I too had a pretty bad reaction to it. I stuck with it, gave it my all, but after 12 weeks my skin was worse than before I even started it! I dont know how the manufacturer can claim that people will see great results within 8 weeks, when every person I have ever spoken to who tried it had horrible results! :confused:

The only positive retin-A results I have heard were people who used it post-accutane.

Anyway, I gave up on it, and I just started accutane this week. Hopefully the accutane can fix the damage caused by the Retin-A!!![/QUOTE]

I am using Retin-A Micro .04% Which I think is mild. And I only used it once so far, and its this bad. I wont be using it again.... I dont think my mild chin acne and random blotchiness is worth this... Maybe Cetahpil will solve it. I was advised to use it 2 times a week then gradually increase to every other night. But until my derm. gets back from vacation, I am not going near the Retin-A and I intend on telling her it isnt worth it...
Is Accutane oral or topical??? I heard there is an oral drug that makes your face oily and dries your lips out.... Is that true?





All times are GMT -7. The time now is 06:14 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!